# SDR P5CA2017060100151

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,664 hours, 2,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP AUTO CONTROLLER MAINTAINS TEMP ERRATICALLY PERFORMED A BITE CHECK IAW AMM 21-61-03-715-022. CHECKED OK.
